# SDR FDEA201704051081

- Difficulty date: April 5, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 29,839 hours, 16,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327046501400
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 231NG FLOOR PANEL BROKEN FABRICATED NEW FLOOR PANEL ON T17/1265490 IAW SRZ -25-005 CAT "A" MAJOR REPAIR.
